Translator Disclaimer
May 1995 Local behavior of singular positive solutions of semilinear elliptic equations with Sobolev exponent
Chiun-Chuan Chen, Chang-Shou Lin
Duke Math. J. 78(2): 315-334 (May 1995). DOI: 10.1215/S0012-7094-95-07814-4
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 2 • May 1995
Back to Top